# SDR AALA202206075252

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A300*
- Aircraft serial: 1701
- Aircraft time: 66,476 hours, 25,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Deu
- Part number: Z040H000820A
- Part serial: 040H00008842
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 66,137 hours, 24,854 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNCOMMANDED EVACUATION HORN IN FLIGHT .QRH RESET WAS SUCCESSFUL REPLACED DECODER ENCODER UNIT B (DEU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-47.
